RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aksen', M B

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:43
Abstract pages:249
Full texts:103

http://www.mathnet.ru/eng/person67825
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1966
1. M. B. Aksen', A. H. Turetzkii, “On best quadrature formulae for certain classes of functions”, Dokl. Akad. Nauk SSSR, 166:5 (1966),  1019–1021  mathnet  mathscinet  zmath
1964
2. M. B. Aksen', “Upper bounds for approximations by quadrature formulae for certain classes of function”, Zh. Vychisl. Mat. Mat. Fiz., 4:3 (1964),  554–559  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:3 (1964), 220–226
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020